About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 705313, 8 pages
http://dx.doi.org/10.1155/2013/705313
Research Article

A Numerical Method for Partial Differential Algebraic Equations Based on Differential Transform Method

Department of Mathematical Engineering, Chemical and Metallurgical Faculty, Yildiz Technical University, Esenler 34210, Istanbul, Turkey

Received 14 January 2013; Accepted 28 February 2013

Academic Editor: Adem Kiliçman

Copyright © 2013 Murat Osmanoglu and Mustafa Bayram. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Marszalek, Analysis of partial differential algebraic equations [Ph.D. thesis], North Carolina State University, Raleigh, NC, USA, 1997.
  2. W. Lucht, K. Strehmel, and C. Eichler-Liebenow, “Linear partial differential algebraic equations, Part I: indexes, consistent boundary/initial conditions,” Report 17, Fachbereich Mathematik und Informatik, Martin-Luther-Universitat Halle, 1997.
  3. W. Lucht, K. Strehmel, and C. Eichler-Liebenow, “Linear partial differential algebraic equations, Part II: numerical solution,” Report 18, Fachbereich Mathematik und Informatik, Martin-Luther-Universitat Halle, 1997.
  4. W. Lucht, K. Strehmel, and C. Eichler-Liebenow, “Indexes and special discretization methods for linear partial differential algebraic equations,” BIT Numerical Mathematics, vol. 39, no. 3, pp. 484–512, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. S. Martinson and P. I. Barton, “A differentiation index for partial differential-algebraic equations,” SIAM Journal on Scientific Computing, vol. 21, no. 6, pp. 2295–2315, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. S. Martinson and P. I. Barton, “Index and characteristic analysis of linear PDAE systems,” SIAM Journal on Scientific Computing, vol. 24, no. 3, pp. 905–923, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Debrabant and K. Strehmel, “Convergence of Runge-Kutta methods applied to linear partial differential-algebraic equations,” Applied Numerical Mathematics, vol. 53, no. 2-4, pp. 213–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Guzel and M. Bayram, “On the numerical solution of stiff systems,” Applied Mathematics and Computation, vol. 170, no. 1, pp. 230–236, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Çelik and M. Bayram, “The numerical solution of physical problems modeled as a system of differential-algebraic equations (DAEs),” Journal of the Franklin Institute, vol. 342, no. 1, pp. 1–6, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Kurulay and M. Bayram, “Approximate analytical solution for the fractional modified KdV by differential transform method,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 7, pp. 1777–1782, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Bayram, “Automatic analysis of the control of metabolic networks,” Computers in Biology and Medicine, vol. 26, no. 5, pp. 401–408, 1996. View at Publisher · View at Google Scholar
  12. N. Guzel and M. Bayram, “Numerical solution of differential-algebraic equations with index-2,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 1279–1289, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. K. . Zhou, Differential Transformation and Its Application for Electrical CircuIts, Huazhong University Press, Wuhan, China, 1986.
  14. M. Köksal and S. Herdem, “Analysis of nonlinear circuits by using differential Taylor transform,” Computers and Electrical Engineering, vol. 28, no. 6, pp. 513–525, 2002. View at Publisher · View at Google Scholar · View at Scopus
  15. I. H. Abdel-Halim Hassan, “On solving some eigenvalue problems by using a differential transformation,” Applied Mathematics and Computation, vol. 127, no. 1, pp. 1–22, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Ayaz, “On the two-dimensional differential transform method,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 361–374, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. K. Chen and S. H. Ho, “Solving partial differential equations by two-dimensional differential transform method,” Applied Mathematics and Computation, vol. 106, no. 2-3, pp. 171–179, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M.-J. Jang, C.-L. Chen, and Y.-C. Liu, “Two-dimensional differential transform for partial differential equations,” Applied Mathematics and Computation, vol. 121, no. 2-3, pp. 261–270, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Yang, Y. Liu, and S. Bai, “A numerical solution of second-order linear partial differential equations by differential transform,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 792–802, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Arikoglu and I. Ozkol, “Solution of differential-difference equations by using differential transform method,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 153–162, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M.-J. Jang, C.-L. Chen, and Y.-C. Liy, “On solving the initial-value problems using the differential transformation method,” Applied Mathematics and Computation, vol. 115, no. 2-3, pp. 145–160, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. Ayaz, “Applications of differential transform method to differential-algebraic equations,” Applied Mathematics and Computation, vol. 152, no. 3, pp. 649–657, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H. Liu and Y. Song, “Differential transform method applied to high index differential-algebraic equations,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 748–753, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Frank, MAPLE V, CRC Press, Boca Raton, Fla, USA, 1996.